MathSciNet Relay Station
MathSciNet bibliographic data
MR1684214 (2000b:57030) 57N10 (57M25)
Gordon, C. McA.; Luecke, J. Toroidal and boundary-reducing Dehn fillings. Topology Appl. 93 (1999), no. 1, 77–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement